Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homology stability of $GL_n$ of a Dedekind domain


Author: Ruth M. Charney
Journal: Bull. Amer. Math. Soc. 1 (1979), 428-431
MSC (1970): Primary 18H10; Secondary 18F25
DOI: https://doi.org/10.1090/S0273-0979-1979-14629-9
MathSciNet review: 520080
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 18F25

Retrieve articles in all journals with MSC (1970): 18H10, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14629-9